# SDR CA160111010

- Difficulty date: January 10, 2016
- Submitted: April 22, 2016
- Operation: General aviation
- Make and model: Bombdr DHC8400
- Aircraft time: 9,769 hours
- Engine: Pwc PW150A
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Fadec
- Condition: Malfunctioned
- Location: Engine
- Part time: 7,107 hours
- Stage of operation: CL
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: A

## Discrepancy

(CAN) IN CLIMB FL210 THE NR 2 ENG FADEC CAUTION ILLUMINATED AND THE ENG DECELERATED TO GROUND IDLE. CREW ACTIONED THE QRH SHUTDOWN THE ENG AND DIVERTED. NO OTHER SIGNS OF ABNORMALITIES.  WHILE REMOVING THE OLD FADEC, THYE FOUND CONNECTOR J2, PIN X, SHOWING SIGNS OF ARCING. PIN INSULATOR IS CRACKED AS WELL. NEW ENGINE HARNESS WILL BE REQUIRED (PN: 3122401-06), AS WELL AS NEW FADEC.  NR 2 FADEC REPLACED AND NR 2 ENGINE HARNESS REPLACED IAW AMM 73-21-01 NO FUTHER DEFECTS NOTED.
